# SDR SWIA2014061638195

- Difficulty date: June 12, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 32,044 hours, 27,390 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EDDY CURRENT INSPECTION ON THE AFT PRESSURE BULKHEAD FWD FACE BS 621 AT BL 0.   FOUND A CRACK EXTENDING VERTICALY 7 INCHES LONG FROM WL 113 TO WL 106.  REPAIRED IAW REO.
